# SDR UALA2011012000340

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 40,886 hours, 10,798 cycles
- Engine: Pwa PW4056
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Dirty
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 VHF NO TRANSMITT.   NEW ANTENNA ON HAND.  BOTH  NEW AND OLD ANTENNA CHECK GOOD.  STILL NO HELP.   WE ARE NOW CHECKING THE COAX & WILL CONTINUE THE TROUBLESHOOTING.  REPLACED RT TRANSCEIVER, NO HELP. INSTALLED OLD UNIT.  ANTENNA REMOVED.  FOUND CONNECTOR D06251P LOOSE AND DIRTY, CLEANED AND SECURED CONNECTOR WDM. ACP VHF SYS TEST IAW MM. TEST PASSED NR2 VHF TRANSMIT & RECEIVE NORMAL.  REINSTALLED ANTENNA.
